# SDR REXA2022110302387

- Difficulty date: October 31, 2022
- Submitted: November 3, 2022
- Operation: Air carrier
- Aircraft: N147PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15147
- Aircraft time: 33,343 hours, 24,378 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stiffener
- Part number: 1R3177421
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STIFFENER ON FWD PAX DOOR WEB IS CRACKED	REMOVED CRACKED STIFFENER PN: 601R317742-1 IAW CRJ-900 SRM 51-42-06-001-001-A01. AND INSTALLED NEW STIFFENER P/N 601R317742-1 IAW CRJ 900 SRM 51-42-06-001-001-A01, 51-40-11-001-001-A01
